Alert archive / New Jersey / Special Marine Warnings in 2012
Special Marine Warning 76, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at Jul 26, 2012, 7:58 PM EDT. It was in force for 2 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 26, 2012, 7:58 PM EDT (23:58 UTC)
- Expired
- Jul 26, 2012, 10:00 PM EDT
- In force
- 2 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
The radar
The Philadelphia radar (KDIX), 59 km from the middle of the area, began a volume at 00:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 26, 8:30 PM EDT | MARINE TSTM WIND 39 | Seaside Heights, NJ |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 12.0 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 59 J/kg
- Mixed-layer CIN
- -282 J/kg
- Mixed-layer LCL
- 1017 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 238 m²/s²
- 0-3 km storm-relative helicity
- 239 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
192
WHUS51 KPHI 262358
SMWPHI
ANZ451-470-270200-
/O.NEW.KPHI.MA.W.0076.120726T2358Z-120727T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
758 PM EDT THU JUL 26 2012
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* SPECIAL MARINE WARNING FOR...
THE ATLANTIC COASTAL WATERS BETWEEN MANASQUAN INLET AND LITTLE EGG
INLET NJ OUT TO 20 NM...
THE ATLANTIC COASTAL WATERS BETWEEN SANDY HOOK NJ AND FENWICK
ISLAND DE OUT 20 TO 40 NM...
INCLUDING AXEL CARLSON REEF...BARNEGAT LIGHT...BARNEGAT LIGHT
REEF...BEACH HAVEN...DEEPWATER REEF...FORKED RIVER...GARDEN STATE
NORTH REEF...GARDEN STATE SOUTH REEF...HARVEY CEDARS...
LAVALLETTE...LITTLE EGG INLET...LITTLE EGG REEF...MANASQUAN
INLET...NORTH BEACH HAVEN...OCEAN GATE...SEASIDE PARK AND SHIP
BOTTOM...
* UNTIL 1000 PM EDT
* AT 754 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS...PRODUCING STRONG WINDS 34 KNOTS OR GREATER
EXTENDING FROM CENTRAL NEW JERSEY TO THE PHILADELPHIA AREA...MOVING
EAST AT 45 KNOTS.
* THESE STRONG THUNDERSTORMS WILL BE NEAR
SEASIDE PARK AT 830 PM EDT...
OCEAN GATE AT 830 PM EDT...
LAVALLETTE AT 830 PM EDT...
NORTH BEACH HAVEN AT 840 PM EDT...
LITTLE EGG INLET AT 840 PM EDT...
BEACH HAVEN AT 840 PM EDT...
HARVEY CEDARS AT 840 PM EDT...
LITTLE EGG REEF AT 850 PM EDT...
GARDEN STATE SOUTH REEF AT 850 PM EDT...
SHIP BOTTOM AT 850 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...DANGEROUS LIGHTNING...
AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY...UNTIL
THIS STORM PASSES.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
THURSDAY EVENING FOR CENTRAL NEW JERSEY. A SEVERE THUNDERSTORM WATCH
ALSO REMAINS IN EFFECT UNTIL 100 AM EDT FRIDAY MORNING FOR SOUTHERN
NEW JERSEY.
&&
LAT...LON 3963 7331 3901 7370 3870 7415 3822 7432
3836 7472 3865 7473 3925 7405 3948 7431
3958 7455 3954 7431 3956 7435 3972 7418
3972 7420 3993 7411 3995 7420 4004 7406
4013 7410 3996 7371 4025 7364 3986 7332
TIME...MOT...LOC 2357Z 294DEG 47KT 4015 7461 3992 7495
$$
IOVINOWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jul 26, 7:52 PM EDT, 6 minutes earlier.
Area forecast discussion, Jul 26, 7:52 PM EDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
752 PM EDT THU JUL 26 2012
.SYNOPSIS...
LOW PRESSURE OVER NEW YORK STATE THIS AFTERNOON WILL MOVE EAST
ACROSS NEW ENGLAND TONIGHT AND FRIDAY MORNING. AN ATTACHED COLD
FRONT WILL MOVE SOUTH OF DELMARVA LATE BY SATURDAY NIGHT. WEAK
HIGH PRESSURE FOLLOWS SUNDAY THROUGH TUESDAY. LOW PRESSURE DEVELOPS
ALONG A BOUNDARY TO OUR SOUTH AND STAYS JUST OFFSHORE ON
WEDNESDAY.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
A LINE OF SEVERE THUNDERSTORMS WAS PROGRESSING THROUGH THE
FORECAST AREA THIS EVENING. BEHIND IT WAS A RATHER EXTENSIVE AREA
OF LIGHT TO MODERATE STRATIFORM RAIN WITH SOME EMBEDDED
THUNDERSTORMS. THAT WAS REMINISCENT OF WHAT MIGHT HAPPEN BEHIND A
STRONG LINE OF THUNDERSTORMS OVER THE MIDWEST. ADDITIONAL
THUNDERSTORMS WERE OVER THE WESTERN PENNSYLVANIA AND EASTERN OHIO.
AS OF THIS EVENING, WE HAD A WAY TO GO BEFORE ACTIVITY CLEARED OUR
AREA, AND WE LIKELY WILL BE UPPING POPS SOUTHEAST WITH TIME.
THE HEAT LINGERED AHEAD OF THE THUNDERSTORMS, BUT THE NORTHERN
ADVISORY HAS BEEN PULLED DOWN.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
EXCESSIVE HEAT WARNING WILL CONTINUE THROUGH FRIDAY. THE HEAT
ADVISORY FOR SOUTHERN NJ AND THE DELMARVA HAS BEEN EXTENDED THROUGH
FRIDAY.
FOR FRIDAY...THE COLD FRONT STARTS TO PUSH SOUTHWARD INTO THE AREA.
IT IS SLOW MOVING AND LOOKS TO STALL OVER OR NEAR OUR AREA FRIDAY
AFTERNOON. THIS BOUNDARY MAY BE THE FOCUS FOR MORE CONVECTION ON
FRIDAY BUT IT APPEARS TO BE MORE SCATTERED IN NATURE THAN WHAT WE
ARE SEEING FOR TODAY.
BEHIND THE FRONT WINDS WILL VEER TO THE WEST NORTHWEST ALLOWING SOME
DRIER AIR TO PUSH INTO THE AREA, ESPECIALLY ACROSS OUR MORE
NORTHWESTERN ZONES. ACROSS THE SOUTH, THE FRONT WILL TAKE ITS TIME
GETTING THERE. WHILE IT LOOKS LIKE IT STALLS IT MAY JUST BE MOVING
VERY VERY SLOWLY, KEEPING THE SOUTHERN AREAS IN THE WARM, MOIST AIR
LONGER. THIS WILL CONTRIBUTE TO HIGHER TEMPERATURES IN THE SOUTHERN
AREAS AS WELL AS HIGH HEAT INDEX VALUES AGAIN FOR ANOTHER DAY. HEAT
INDEX VALUES THROUGH THE URBAN AREAS WILL ONCE AGAIN RISE NEAR
100-102 FOR A COUPLE OF HOURS AND THE WARNING WILL BE LEFT IN PLACE
FOR ANOTHER DAY.
&&
.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
THE PROGRESSIVE UPPER TROUGH THAT WILL BE OVER THE GREAT LAKES
DURING THE SHORTER RANGES OF THE FCST WILL MOVE EAST AND SETTLE
ALONG THE MIDDLE ATLANTIC AND NORTHEAST THIS WEEKEND. THIS WILL
BRING UNSETTLED CONDITIONS WITH PARTLY TO MOSTLY CLOUDY PERIODS
AND CHC FOR SHOWERS AND AFTERNOON TSTMS. POPS FOR THIS FCST WILL
BE IN THE CHC RANGE FOR FRI NIGHT THROUGH SAT NIGHT. RIDGING AND
AN APPROACHING SFC HIGH SUN AND MON WILL BRING DRIER AIR AND
DECREASING CHCS FOR ANY SHOWERS...STILL KEPT SLGT CHC FOR SUN ATTM
TO ALIGN BETTER WITH NEARBY WFOS. THE UPPER TROUGH BEGINS TO
DEEPEN OVER THE AREA AGAIN TUE-WED SO PRECIP CHANCES WERE RAISED
BACK INTO THE CHC RANGE FOR THOSE PERIODS.
TEMPERATURES DURING THE EXTENDED RANGE WILL AVERAGE OUT IN THE
ABOVE NORMAL RANGE. SATURDAY WILL LIKELY SEE THE HIGHEST
TEMPERATURES OF THE EXTENDED PERIOD WITH PLENTY OF UPPER 80S AND
LOW 90S OVER THE AREA. READINGS SHOULD THEN SHOW A VERY SLOW
DECREASE INTO NEXT WEEK WITH HIGHS MOSTLY IN THE MID TO UPPER 80S.
&&
.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
WE CANNOT GUARANTEE ANY SIGNIFICANT PERIOD WITHOUT EITHER CONVECTION
OR WITH MVFR CONDITIONS FROM THE DELAWARE VALLEY TAF SITES NORTH
THROUGH MUCH OF TONIGHT. WINDS WERE GUSTING TO 40 KT OR MORE WITH
THE CONVECTION. THAT STRONG CONVECTION QUITE LIKELY WILL HOLD TOGETHER
AS IT MOVES TO THE SOUTHEASTERN SITES, AND WHEN THAT HAPPENS THEY
WILL BE IN THE SAME SITIUATION AS THE REST.
THE RESPONSIBLE FRONT STARTS TO PUSH SOUTHWARD THROUGH THE AREA
EARLY ON FRIDAY BUT IT IS SLOW MOVING AND IT MAY TAKE A WHILE FOR
IT MOVE THROUGH THE TAF SITES.
OUTLOOK...
FRI NIGHT-SAT NIGHT...VFR MUCH OF THE TIME BUT SCATTERED SHOWERS
AND A FEW TSTMS MAY BRING LOCALLY POOR CONDITIONS.
SUN-MON NIGHT...VFR.
TUE...MOSTLY VFR. SCATTERED SHOWERS AND A FEW TSTMS MAY BRING
LOCALLY POOR CONDITIONS.
&&
.MARINE...
SMALL CRAFT ADVISORY CONTINUES ON THE OCEAN THROUGH FRIDAY MORNING.
WE HAVE DROPPED THE ADVISORY ON THE DELAWARE BAY AS WINDS HAVE
FALLEN BELOW CRITERIA.
SOUTHWEST WINDS WILL CONTINUE ACROSS OUR WATERS THIS EVENING
BECOMING MORE WESTERLY ON FRIDAY AS A COLD FRONT SAGS SOUTHWARD
THROUGH THE AREA. WINDS WILL CONTINUE TO GUST AROUND 25-30 KNOTS ON
THE OCEAN BEFORE STARTING TO DECREASE EARLY FRIDAY MORNING. THROUGH
THE DAY ON FRIDAY, WINDS SPEEDS WILL GENERALLY BE AROUND 10 KNOTS OR
LESS. SEAS WILL REMAIN AROUND 5 FEET THROUGH TONIGHT BEFORE
SUBSIDING EARLY FRIDAY.
STRONG TO SEVER STORMS ARE AT LEAST POSSIBLE ON THE AREA WATERS
THIS EVENING AND INTO THE OVERNIGHT HOURS. SEAS AND WINDS WILL
RESPOND QUICKLY TO THESE STORMS.
OUTLOOK...
SUB-SCA CONDITIONS ARE EXPECTED THIS WEEKEND AND INTO EARLY NEXT
WEEK. SCATTERED TSTMS FRI NIGHT THROUGH SAT NIGHT WILL BRING
LOCALLY HIGHER WINDS AND SEAS.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...EXCESSIVE HEAT WARNING UNTIL 6 PM EDT FRIDAY FOR PAZ067>071.
NJ...HIGH RIP CURRENT RISK UNTIL 11 PM EDT THIS EVENING FOR NJZ014-
024>026.
HEAT ADVISORY UNTIL 6 PM EDT FRIDAY FOR NJZ016-021>023.
EXCESSIVE HEAT WARNING UNTIL 6 PM EDT FRIDAY FOR NJZ015-
017>019.
DE...HEAT ADVISORY UNTIL 6 PM EDT FRIDAY FOR DEZ002-003.
EXCESSIVE HEAT WARNING UNTIL 6 PM EDT FRIDAY FOR DEZ001.
MD...HEAT ADVISORY UNTIL 6 PM EDT FRIDAY FOR MDZ008-012-015-019-020.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 AM EDT FRIDAY FOR ANZ450>455.
&&
SYNOPSIS...O'HARA
NEAR TERM...MEOLA/DELISI
SHORT TERM...MEOLA
LONG TERM...O'HARA
AVIATION...MEOLA/O'HARA/DELISI
MARINE...MEOLA/O'HARA/DELISIHazardous weather outlook, Jul 26, 7:47 PM EDT, 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 747 PM EDT THU JUL 26 2012 NJZ001-007>010-012-013-020-027-PAZ054-055-060>062-280000- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- 747 PM EDT THU JUL 26 2012 ...SEVERE THUNDERSTORM WATCH 527 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A SLIGHT RISK FOR A FEW STRONG THUNDERSTORMS ON FRIDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NJZ014-026-280000- EASTERN MONMOUTH-COASTAL OCEAN- 747 PM EDT THU JUL 26 2012 ...SEVERE THUNDERSTORM WATCH 527 IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...HIGH RIP CURRENT RISK IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON FRIDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NJZ024-025-280000- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- 747 PM EDT THU JUL 26 2012 ...SEVERE THUNDERSTORM WATCH 528 IN EFFECT UNTIL 1 AM EDT FRIDAY... ...HIGH RIP CURRENT RISK IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON FRIDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ002-003-MDZ008-012-015-019-020-NJZ016-021>023-280000- KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SALEM- CUMBERLAND-ATLANTIC-CAPE MAY- 747 PM EDT THU JUL 26 2012 ...HEAT ADVISORY IN EFFECT UNTIL 6 PM EDT FRIDAY... ...SEVERE THUNDERSTORM WATCH 528 IN EFFECT UNTIL 1 AM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON FRIDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NJZ015-017>019-PAZ067>071-280000- MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CHESTER-MONTGOMERY- BUCKS-DELAWARE-PHILADELPHIA- 747 PM EDT THU JUL 26 2012 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 6 PM EDT FRIDAY... ...SEVERE THUNDERSTORM WATCH 527 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON FRIDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ001-280000- NEW CASTLE- 747 PM EDT THU JUL 26 2012 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 6 PM EDT FRIDAY... ...SEVERE THUNDERSTORM WATCH 528 IN EFFECT UNTIL 1 AM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON FRIDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ004-280000- DELAWARE BEACHES- 747 PM EDT THU JUL 26 2012 ...SEVERE THUNDERSTORM WATCH 528 IN EFFECT UNTIL 1 AM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON FRIDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ430-431-452>455-280000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 747 PM EDT THU JUL 26 2012 ...SEVERE THUNDERSTORM WATCH 528 IN EFFECT UNTIL 1 AM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON FRIDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ450-451-280000- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 747 PM EDT THU JUL 26 2012 ...SEVERE THUNDERSTORM WATCH 527 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A CHANCE FOR A STRONG THUNDERSTORM ON FRIDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jul 26, 4:20 PM EDT, 3 hours 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 420 PM EDT THU JUL 26 2012 PAZ054-055-262130- CARBON-MONROE- INCLUDING THE CITIES OF...JIM THORPE...STROUDSBURG 420 PM EDT THU JUL 26 2012 ...STRONG TO SEVERE THUNDERSTORMS APPROACHING FROM THE WEST... LATE THIS AFTERNOON, STRONG TO SEVERE THUNDERSTORMS WERE APPROACHING FROM THE WEST. THE STORMS ARE FORECAST TO BEGIN MOVING INTO THE POCONO REGION AROUND 530 TO 600 PM. BE PREPARED FOR FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING. DAMAGING WIND GUSTS ARE POSSIBLE ALONG WITH HAIL AND A PERIOD OF HEAVY RAINFALL. IF YOU OBSERVE THREATENING WEATHER, SEEK SHELTER AT ONCE. PAZ060>062-262130- BERKS-LEHIGH-NORTHAMPTON- INCLUDING THE CITIES OF...READING...ALLENTOWN...BETHLEHEM... EASTON 420 PM EDT THU JUL 26 2012 ...STRONG TO SEVERE THUNDERSTORMS APPROACHING FROM THE WEST... LATE THIS AFTERNOON, STRONG TO SEVERE THUNDERSTORMS WERE APPROACHING FROM THE WEST. THE STORMS ARE FORECAST TO BEGIN MOVING INTO BERKS COUNTY AND THE LEHIGH VALLEY AROUND 600 TO 630 PM. BE PREPARED FOR FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING. DAMAGING WIND GUSTS ARE POSSIBLE ALONG WITH HAIL AND A PERIOD OF HEAVY RAINFALL. IF YOU OBSERVE THREATENING WEATHER, SEEK SHELTER AT ONCE. NJZ001-007>010-262130- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- INCLUDING THE CITIES OF...NEWTON...WASHINGTON...MORRISTOWN... FLEMINGTON...SOMERVILLE 420 PM EDT THU JUL 26 2012 ...STRONG TO SEVERE THUNDERSTORMS APPROACHING FROM THE WEST... LATE THIS AFTERNOON, STRONG TO SEVERE THUNDERSTORMS WERE APPROACHING FROM THE WEST. THE STORMS ARE FORECAST TO BEGIN MOVING INTO NORTHWESTERN NEW JERSEY AROUND 630 TO 700 PM. BE PREPARED FOR FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING. DAMAGING WIND GUSTS ARE POSSIBLE ALONG WITH HAIL AND A PERIOD OF HEAVY RAINFALL. IF YOU OBSERVE THREATENING WEATHER, SEEK SHELTER AT ONCE. IOVINO
Local storm report, Jul 26, 6:54 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
654 PM EDT THU JUL 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0556 PM TSTM WND DMG PALMERTON 40.80N 75.62W
07/26/2012 CARBON PA TRAINED SPOTTER
TREES AND POWER LINES DOWN
0609 PM TSTM WND GST MOUNT POCONO 41.12N 75.36W
07/26/2012 M52 MPH MONROE PA ASOS
0613 PM TSTM WND GST BUSHKILL TWP 40.79N 75.34W
07/26/2012 M62 MPH NORTHAMPTON PA TRAINED SPOTTER
0625 PM HAIL TATAMY 40.74N 75.26W
07/26/2012 M0.75 INCH NORTHAMPTON PA PUBLIC
0625 PM TSTM WND GST FORKS TWP 40.73N 75.22W
07/26/2012 E57 MPH NORTHAMPTON PA TRAINED SPOTTER
POWER OUTAGES REPORTED AS WELL
0643 PM TSTM WND GST READING 40.33N 75.93W
07/26/2012 E50 MPH BERKS PA TRAINED SPOTTER
&&
EVENT NUMBER PHI1200494 PHI1200496 PHI1200495 PHI1200497 PHI1200499
PHI1200498
GAINESLocal storm report, Jul 26, 7:24 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
724 PM EDT THU JUL 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0556 PM TSTM WND DMG PALMERTON 40.80N 75.62W
07/26/2012 CARBON PA TRAINED SPOTTER
TREES AND POWER LINES DOWN
0609 PM TSTM WND GST MOUNT POCONO 41.12N 75.36W
07/26/2012 M52 MPH MONROE PA ASOS
0613 PM TSTM WND GST BUSHKILL TWP 40.79N 75.34W
07/26/2012 M62 MPH NORTHAMPTON PA TRAINED SPOTTER
0625 PM HAIL TATAMY 40.74N 75.26W
07/26/2012 M0.75 INCH NORTHAMPTON PA PUBLIC
0625 PM TSTM WND GST FORKS TWP 40.73N 75.22W
07/26/2012 E57 MPH NORTHAMPTON PA TRAINED SPOTTER
POWER OUTAGES REPORTED AS WELL
0640 PM TSTM WND DMG COLUMBIA 40.93N 75.09W
07/26/2012 WARREN NJ TRAINED SPOTTER
ONE TREE DOWN BLOCKING RTE 94
0643 PM TSTM WND GST READING 40.33N 75.93W
07/26/2012 E50 MPH BERKS PA TRAINED SPOTTER
0700 PM TSTM WND GST CHESTER 40.79N 74.69W
07/26/2012 E55 MPH MORRIS NJ TRAINED SPOTTER
ESTIMATED 50 TO 60 MPH WINDS
0702 PM TSTM WND DMG SUSSEX 41.21N 74.61W
07/26/2012 SUSSEX NJ EMERGENCY MNGR
SOME TREES DOWN AND POWER OUTAGES THROUGHOUT THE COUNTY
0708 PM TSTM WND GST CHESTER 40.79N 74.69W
07/26/2012 E55 MPH MORRIS NJ TRAINED SPOTTER
ESTIMATED WINDS 50 TO 60 MPH.
0721 PM TSTM WND DMG 4 S MILLINGTON 40.62N 74.52W
07/26/2012 SOMERSET NJ TRAINED SPOTTER
TREE BRANCHES DOWN ON INTERSTATE 78 AT MILE MARKER 33
&&
EVENT NUMBER PHI1200494 PHI1200496 PHI1200495 PHI1200497 PHI1200499
PHI1200502 PHI1200498 PHI1200501 PHI1200500 PHI1200503 PHI1200504
GAINESThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 5:26 AM EDT | Rip Current Statement | PHI | Atlantic, Cape May, Monmouth, Ocean | 18 hr |
| Jul 26, 6:54 AM EDT | Special Weather Statement | PHI | Hunterdon, Middlesex, Morris, Somerset, Warren | 66 min |
| Jul 26, 7:41 AM EDT | Special Weather Statement | PHI | Sussex, Warren | 64 min |
| Jul 26, 5:46 PM EDT | Severe Thunderstorm Warning | PHI | Sussex, Warren | 74 min |
| Jul 26, 6:22 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Morris, Somerset | 83 min |
| Jul 26, 6:59 PM EDT | Severe Thunderstorm Warning | PHI | Mercer, Middlesex | 76 min |
| Jul 26, 7:28 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth | 63 min |
| Jul 26, 7:31 PM EDT | Special Marine Warning | PHI | 89 min | |
| Jul 26, 7:37 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden, Gloucester, Ocean | 83 min |
| Jul 26, 5:21 PM EDT | Severe Thunderstorm Warning | PHI | Carbon, Monroe | 54 min |
| Jul 26, 6:03 PM EDT | Severe Thunderstorm Warning | PHI | Monroe | 42 min |
| Jul 26, 6:10 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Lehigh, Northampton | 95 min |
| Jul 26, 6:46 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Bucks, Chester, Delaware, Montgomery, Philadelphia | 89 min |
Nearby
Special Marine Warnings in New Jersey, 2012Every special marine warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.